`a`

Semilinear elliptic equations with generalized cubic nonlinearities

Pages: 798 - 805, Issue Special, August 2005

 Abstract        Full Text (231.1K)              

Junping Shi - Department of Mathematics, College of William and Mary, Williamsburg, Virginia 23187, United States (email)
R. Shivaji - Department of Mathematics and Statistics, Center for Computational Sciences, Mississippi State University, Mississippi State, MS 39762, United States (email)

Abstract: A semilinear elliptic equation with generalized cubic nonlinearity is studied. Global bifurcation diagrams and the existence of multiple solutions are obtained and in certain cases, exact multiplicity is proved.

Keywords:  semilinear reaction-diffusion equation, global bifurcation.
Mathematics Subject Classification:  Primary: 35J65, Secondary: 35B32, 92D25, 92D40.

Received: September 2004;      Revised: April 2005;      Published: September 2005.